How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Doctor (other than dermatologist)
Category: Dermatology
Satisfied Customers: 17948
Experience:  Experienced in a wide range of clinical settings including emergency medicine.
11269312
Type Your Dermatology Question Here...
Dr. P. Jyoti is online now

I have red spots around all my head

This answer was rated:

Hi i have red spots around all my head

Hello, my name is***** thank you for your question. I am a qualified MD with 18 years’ experience and I am happy to work with you on this.

Please share a pic of the area. You can send a pic by attaching an image using the paperclip icon at the top or bottom of your chatbox.

Customer: replied 13 days ago.
File attached (6LGS17Z)

How long have you had the spots?

Are they itchy?

Customer: replied 13 days ago.
they are itchy, i have about 1year, i also had before like dandruff coat on my all head

This is most likely seborrheic dermatitis.

Seborrheic dermatitis is most common on the scalp, where it presents as dandruff, but it can also occur on the face and other parts of the body.

Seborrheic dermatitis is an inflammatory condition of the sebaceous glands and can affect areas with a high number of such glands, such as the scalp and face.

You should see a dermatologist for this. Treatment is with steroid ointments and anti fungal ointments.

For now you can try with OTC treatments:

You can use an OTC antifungal ointment like Lotrimin (In UK Canestan). Apply it twice daily for 30 days.

Also apply 1% Hydrocortisone ointment (OTC) twice daily along with the Canestan. Overuse of steroid ointments however can lead to thinning of skin and you should not use it sparingly and see a doctor at the earliest.

This should cure it.

If it persists show your doctor.

Hope this resolves your query. If you need more help, just write back here so l can continue to assist. Stay safe!

Dr. P. Jyoti

Customer: replied 13 days ago.
Is it correct?

Yes, this is the one.

Customer: replied 13 days ago.
Thank you

Glad to help

Dr. P. Jyoti and other Dermatology Specialists are ready to help you